# SDR DALA2024111110804

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON DOUBLER AT E/E COMPARTMENT ON INTERNAL FUSELAGE SKIN PANEL STA Y=215 TO STA Y=221 BTW LONGERON 28R AND 29R. SUMMARY OF NRC 00626: CORROSION LEVEL 2. DOUBLER ON INTERNAL FUSELAGE SKIN PANEL STA Y=215 TO STA Y=221 BTW LONGERON 28R AND 29R WAS FABRICATED PER DWG 9923686 REV D AND REPLACED PER B717-200 SRM 51-41-02-0G. (LP #0653581)
